Iranian Journal of
Mathematical Sciences and Informatics
Fri, Apr 4, 2025
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board & Advisory Board
Aims & Scopes
Publication Ethics
Articles archive
All Issues
Current Issue
Accepted Papers
ویژه نامه فارسی
Browse by Authors
Browse by Keywords
For Authors
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Webmail
Volume 15, Issue 2 (10-2020)
Multipliers of pg-Bessel sequences in Banach spaces
P. 1-12
M. R. Abdollahpour
,
A. Najati
,
P. Gavruta
Abstract
|
Full-Text (PDF)
Characteristics of Common Neighborhood Graph under Graph Operations and on Cayley Graphs
P. 13-20
Sh. Sedghi
,
D.-W. Lee
,
N. Shobe
Abstract
|
Full-Text (PDF)
On the Hyponormal Property of Operators
P. 21-30
S. M. S. Nabavi Sales
Abstract
|
Full-Text (PDF)
Approximate Solution of Linear Volterra-Fredholm Integral Equations and Systems of Volterra-Fredholm Integral Equations Using Taylor Expansion Method
P. 31-50
M. Didgar
,
A.R. Vahidi
Abstract
|
Full-Text (PDF)
On Subclasses of Analytic and m-Fold Symmetric Bi-Univalent Functions
P. 51-60
A K. Wanas
,
A. H. Majeed
Abstract
|
Full-Text (PDF)
Lommel Matrix Functions
P. 61-76
A. Shehata
Abstract
|
Full-Text (PDF)
Uniform Number of a Graph
P. 77-99
A. Kumar
,
E. Mohankumar
Abstract
|
Full-Text (PDF)
Roman k-Tuple Domination in Graphs
P. 101-115
A. P. Kazemi
Abstract
|
Full-Text (PDF)
A Note on Belief Structures and S-approximation Spaces
P. 117-128
A. Shakiba
,
A. Kafshdar Goharshady
,
M. R. Hooshmandasl
,
M. Alambardar Meybodi
Abstract
|
Full-Text (PDF)
Stability and Bifurcation of an SIS Epidemic Model with Saturated Incidence Rate and Treatment Function
P. 129-146
R. Kamel Naji
,
A. Adnan Thirthar
Abstract
|
Full-Text (PDF)
Existence and Iterative Approximations of Solution for Generalized Yosida Approximation Operator
P. 147-161
M. Akram
Abstract
|
Full-Text (PDF)
The Numerical Solution of Some Optimal Control Systems with Constant and Pantograph Delays via Bernstein Polynomials
P. 163-181
N. Ghaderi
,
M. H. Farahi
Abstract
|
Full-Text (PDF)
Sharply $(n-2)$-transitive Sets of Permutations
P. 183-190
M. N. Iradmusa
Abstract
|
Full-Text (PDF)
Some Properties of Vector-valued Lipschitz Algebras
P. 191-205
M. Azizi
,
E. Biyabani
,
A. Rejali
Abstract
|
Full-Text (PDF)
ABSTRACTS IN PERSIAN Vol.15, No.2
P. 207-221
The Name of Authors In this Volume
Abstract
|
Full-Text (PDF)
Export as:
HTML
|
XML
|
RSS